# SDR DL76P090965

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 50,799 hours, 22,228 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Gasper
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GASPER FAN FAILED OFF FOLLOWING REPORT OF NOISE IN CABIN OVERHEAD.  FOLLOWED BY FUNNY ODOR.  FOLLOWED BY GASPER SWITCH LIGHT OFF LIGHT ILLUMINATING.  THIS RESULTED IN NO MORE NOISE OR SMELLS.  TOTAL TIME FROM FIRST REPORT TO LIGHTOFF APPROX 10-15 MIN.  TROUBLESHOOT PER FIM.  REPLACED GASPER FAN.  OPS OK NORMAL.
